# SDR COE2004F00002

- Difficulty date: October 23, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N705FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0425
- Engine: Pwa PT6A114A
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: 26700481
- Condition: Burned
- Location: Lt Top Firewall
- Part time: 3,960 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ENROUTE, PILOT REPORTED THE STANDBY ELECTRIC POWER (ON) AND (INOP) ANNUNCIATOR LIGHTS ILLUMINATED.  STANDBY POWER SYSTEM WAS INOPERATIVE.   PILOT REPORTED SMELLING SMOKE.  NO EMERGENCY WAS DECLARED, HOWEVER, THE EMERGENCY EQUIPMENT RESPONDED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE STANDBY POWER RELAY AND ALTERNATOR CONTROL UNIT.  REPAIRED SHORTED GENERATOR CONTACTOR SENSE WIRE AT GCU.  AIRCRAFT WAS RETURNED TO SERVICE. NO CIRCUIT BREAKERS POPPED.
